# SDR DALA2025072205493

- Difficulty date: July 19, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N127DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50046
- Aircraft time: 15,199 hours, 6,966 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR BARREL SEAT TRACKS. AT RH FR 71 IB MULTIPLE AREAS OF CORROSION ON THE SEAT TRACK (M). SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0584:5300-2015/002 00502 REPLACED SEAT TRACK REF. A220 DWG C01342700 AND A220 ASRP 51-42-00.
